Please use this identifier to cite or link to this item:
|Scopus||Web of Science®||Altmetric|
|Title:||H∞ control for 2-D Markov jump systems in Roesser model|
|Other Titles:||H-infinity control for 2-D Markov jump systems in Roesser model|
|Citation:||IEEE Transactions on Automatic Control, 2019; 64(1):427-432|
|Zheng-Guang Wu , Ying Shen , Peng Shi , Zhan Shu , and Hongye Su|
|Abstract:||This paper considers the problem of asynchronous H∞ control for two-dimensional (2-D) Markov jump systems. The underlying system is described based upon the Roesser model. Especially, the hidden Markov model is employed when dealing with the asynchronization between a controlled system and a controller, and the relation between them is constructed through a conditional probability matrix. Based on the Lyapunov function technique, the asymptotic mean square stability and H∞ noise attenuation performance are investigated for the closed-loop 2-D system. Moreover, the controller gain can be obtained by solving a convex optimization problem. An example is presented to show the effectiveness and potential of the proposed new design technique.|
|Keywords:||H∞ control; hidden Markov model; Markov jump systems (MJSs); two-dimensional (2-D) system|
|Rights:||© 2018 IEEE. Personal use is permitted, but republication/redistribution requires IEEE permission. See http://www.ieee.org/publications standards/publications/rights/index.html for more information.|
|Appears in Collections:||Electrical and Electronic Engineering publications|
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.